Taking hydrocodone with food

Common Questions and Answers about Taking hydrocodone with food

vicodin

Avatar f tn Hydrocodone is NOT percocet. Its still an opiod analgesic but they are very different and Hydrocodone carries more of a risk and you should not breast feed while on it. Percocet is Oxycodone.
Avatar m tn Bad depression the kind where you need someone to sit with you for safety. Not taking hydrocodone is extremely difficult because with out it I am in 8-10 on the pain scale. I have had 6 spinal surgeries and I have no hope for any other surgery. I use meditation to get through the pain. Some days its just PAIN and nothing works. I am only66 I am wondering how hydrocodone works on my depression?
Avatar n tn The fact that Hydromorphone (Dilaudid) is an opiate (albeit a more potent one) just as Hydrocodone should help soften the blow from stepping down the Hydrocodone, of which you should immediately cut down to a maximum of 6 Hydrocodone per day, and then every 2-3 days, drop it by 1 pill and spread out the time between doses evenly (as I explain more in the next paragraph), so after 12-18 days, you are no longer taking the Hydrocodone, but you should save some Hydrocodone for later if you have an
Avatar f tn A lot of people react to the hydrocodone this way , you should try taking with food, milk and if all else fails you can call your Dr. I have tried Emetrol in the past and it relieved my nausea quite well. You should make sure and ask your pharmacist if it is safe for you to take with your other meds though. I hope you feel better.
Avatar f tn He had been prescribed hydrocodone and we noticed increased breathing problems while taking it. When he went in the hospital with what we were told was pneumonia, he was continued on hydrocodone even though I told the doctors he could not breath well with it. So, now I know that probably the doctors hastened his death.
Avatar n tn I have been taking Hydrocodone 10/660's for about a year now prescribed to me for arthritis pain in my neck and back. Of course I started out with 1 or 2 a day and before I even realized it, I was taking sometimes 4 a day! I was also just becoming weird and nasty. I decided to quit "cold turkey" never doing any research and too embarassed to tell anyone (nobody even knew I was taking them like I was) 5 days ago.
725637 tn?1251685382 I am not one for expensive supplements, and have also been through the misery of W/D on many occasions-- none for years, thankfully. I agree with the post by Larry for the most part with one addition: the 'classic' medication for opiate W/D for years has been clonidine. It is very safe, and dirt cheap-- 4 bucks for 90 tabs at Target or WalMart-- but unfortunately requires a prescription. If you have a nice family doc, he/she might call it in for you.
Avatar f tn I don't crave food with my meds. But since my pain is in my face I do eat better when I am. The people on this board is very helpful so I am sure they will have some ideas. Sorry you have had to stop working out. I started out taking walks and that has helped my moods. I am different I crave stuff and eat more on meds when I know I could lose alittle weight. I gained so much from taking a med I was on for a few months and I am trying to get the weight off since I am off that pill now.
Avatar m tn m finally healed BUT now I still use one 5mg of hydrocodone a day. I have low depression, take Paxil, but have found that one pill, sometimes just half, give me incentive, otherwise I sleep and am sluggish. Had a active lifestyle, working, riding horses, and just before these accidents retired. I guess my question is does anyone have thoughts/ideas if taking one pill a day is harmful? I mean, I know, it's addictive behavior, but it just elevates me enough to get things done.
2333944 tn?1342912367 I never thought I'd be writing this. I have never done drugs or even drank alcohol, prior to going on hydrocodone about four years ago for my very bad knees. I am 65 years old. My doctor prescribed me 120 per month. I usually only took two a day, sometimes 3, but I got to the point, if I didn't have some with me at all times, I felt panicky. I didn't even have to take one....I just had to have them..."just in case".
Avatar n tn I had better success with the cold turkey method, but as everybody here mentioned everyone is different. Tapering to me was just prolonging the agony. With the dosage you were taking and being hydrocodone, I think that you will have around 3 days of having flu like symptoms, then you'll be fighting the lack of energy after that.
Avatar n tn I have been taking hydrocodone for 4 years, was on 10mgs per day until about a year ago, am now taking 25 to 30 mgs. a day. I want OFF!!! Can I taper? Are withdrawals bad? I have 30 10 mg tabs, some valiums and a few xanax. I have no medical insurance to enter a rehab center. Can I do this by myself? Where can I go for advice? Help, Anybody.
1162610 tn?1262829016 Today was my first full day off Hydrocodone. I have had some irritable bowl and a little mild diahrrea, but not bad. I'm a bit achy, but that's not too bad either. I've noted a marked decline in my appetite, which I'm rather pleased about. I was concerned that I was going to end up "feeding" my cravings for the drug with FOOD since I was off the drug. I think the uneasy feeling in my gut has curtailed my appetite though.
Avatar n tn This is just my opinion, but I wouldn't mix methadone with hydrocodone. Both drugs supress your respiratory system. If you are still in withdrawls from oxycontin the opiate is still in your system and it would be mixing the 3 drugs. I would be afraid to take it all together. Good luck, this is not an easy road. My prayers are with you.
197480 tn?1300891097 Hi everyone. I would like some feedback on getting off hydrocodone. I've taken Norco 10/325 for years now for chronic pain issues, and it makes me so tired and irritable, but when I try to stop the withdrawal is monstrous. I take 3 of them a day. Has anyone successfully tapered off this stuff? Thanks in advance for any and all replies.
Avatar m tn 2 days ago we ended up back in the ER because he was having pain for almost 12 hours with no relief. The hydrocodone he was prescribed does not help at all. They gave him dilaudid, which took the pain right away for about 12 hours, but it came back and lasted most of the day. That was yesterday and now today the same thing. Going on 12 hours of non stop pain.
Avatar f tn tylenol is safe in pregnancy, but you defintely want to wait at least four hours if you can... six is even better.. taking it one time too close together should be ok... but make sure from now on you wait at least four.. also you can ask your doctor to give you lortab (vicoden) if its bothering you that much - that has tyelnol in it, but also hydrocodone, which is safe in pregnancy (as long as its not taken too much!
1475473 tn?1310361067 Thanks everyone! Well before I slowed down my use I was taking anywhere from 6 to 12 a day... I know that's a lot & now I'm taking about 4 a day.. This is so hard! I've never done drugs before this last year, I always stood against it because of what hard drugs did to my family. Now I'm ashamed that I'm addicted to something. I did go to the OB & I told her that I take the hydrocodone.
Avatar n tn I've been off hydrocodone for 2 weeks now and I feel great. It's the first time being clean in 2 years. But I've been starting to feel weird little spasms in my stomach. Sometimes food goes right through me or it feels like my stomach is burning. Is this normal?
Avatar f tn Every morning for about 3 weeks I have had severe nausea. It will last until I take my first dose of Hydrocodon which used to be around 11am but that means nausea every day til nearly noon. Now I am taking it earlier to stop the nausea but that gives me an extra dose which I don't need for the pain - just to make the nausea stop. Are those withdrawal symptoms I'm having in the morning? Any suggestions? I really need some help on this Please ...
Avatar f tn So I'm almost at 36 hours without a hydrocodone pill and I almost caved in last night because I was so restless, but I'm so glad I didn't. I have been taking hydrocodone 7.5 for the past year and a half and would take 7-9 pills a day. My Dr moved me up to the 10's about three to four months ago and I was taking about 6 of those a day. I called in for my refill last Friday but the Dr said they couldn't fill it anymore, I started freaking out. Honestly, I cried.
Avatar n tn My son has been court ordered to a recovery home for six months. He has been there for five days he has been taking unknown amounts of hydrocodone pills . He called today talking out of his head very paranoid how long will this last I am very worried. I'm afraid he will leave this place because he doesn't't know what he is doing then he will go to jail, any advice I'm so scared.They Don't give anything for withdrawal.
1474625 tn?1371097079 Today I visited a new doctor for my pain I've been having from a herniated disc between my L5/S1. I just had surgery last month but my pre-surgery pain came back. I'm now taking hydrocodone (norco) 10mg along with gabapentin. I've never had any experience with this new drug and I have read a wide range of reviews for nerve pain.
Avatar f tn I would really appreciate your help with this. I am about 6 weeks pregnant, and I take between 4 - 8 10mg hydrocodones a day. Depending if I run out, I usually take 4 - 9 7.5's... whatever I can find. I have really bad back pain, and I work for neurosurgeons and pain specialists. One of the doctor's has been px the Hydrocodone 10mg for about 2 months now. I have tried to quit taking them, but I begin withdrawals and cannot stand it.